# SDR CALA9800230

- Difficulty date: February 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69735
- Make and model: Boeing 727224
- Aircraft serial: 20664
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SEVERAL .375 INCH CRACKS FROM FASTENER HOLE AT NR 4 SLAT UPPER SKIN WHERE INBOARD HOOK MOUNTS.  TWO .375 INCH CRACKS WERE FOUND AT NR 4 SLAT UPPER SKIN WHERE OUTBOARD HOOK MOUNTS.  DOUBLERS WERE FABRICATED AND INSTALLED IAW SRM 57-50-3.
